Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Whenever I want release sperm, it pain, what could be the cause ?

I ALWAYS EXPERIENCE WHENEVER I WANT RELEASE SPERM DURING SEXUAL INTERCOURSE . WHAT COULD BE THE CAUSE?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Pain during intercourse before semen discharge is suggestive of urethritis/infection .As in case of stricture discharge is slow & less painful.So get you urine & semen analysis done .along with culture & sensitivity.& get it treated from surgeon or urologist.Disclaimer
Answered: Wed, 23 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
hi;
normally there is no pain during ejaculation but if you get pain regularly or everytime you ejaculate then you need to get examined by a URO-SURGEON ;to rule out any stricture ;or if the pain is in testes it could be a varicocele.please consult a doctor.
thanks
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor